top of page
  • Writer's pictureViktoriya Fine

Stay Informed: The Dangers of Fentanyl

What is Fentanyl?



Understanding the Risk

Fentanyl is a synthetic opioid that is 50 to 100 times more potent than morphine. It is primarily used to manage severe pain, especially in cancer patients. However, it has become increasingly prevalent as a recreational drug. Unfortunately, many individuals are unaware of the dangers associated with its use.

Signs of Fentanyl Use

It can be challenging to detect whether someone has used Fentanyl, as it is often mixed with other substances or sold as counterfeit prescription pills. However, there are signs to look out for, including drowsiness, confusion, slowed breathing, and pinpoint pupils.

What to Do if Someone Has Used Fentanyl?

Call 911 Immediately

If you suspect someone has used Fentanyl and they are experiencing severe symptoms such as unconsciousness or difficulty breathing, call 911 immediately. Time is critical in these situations, and prompt medical intervention can save lives.

Administer Naloxone (Narcan)

If you have access to Naloxone (Narcan), an opioid overdose reversal medication, administer it as instructed. Naloxone can temporarily reverse the effects of an opioid overdose, potentially providing life-saving time until medical professionals arrive.

Support and Professional Help

After the immediate crisis has passed, it is crucial to seek professional help and support for the affected individual. Reach out to us, Adult Family Health Services in Clifton, New Jersey, for guidance, resources, and counseling.

Stay Informed, Stay Safe

Your Community Partner

Adult Family Health Services is committed to ensuring the well-being of our community. We are here to provide support, education, and guidance for addiction recovery. If you have any questions or need assistance, please do not hesitate to contact us. Together, we can make a difference.

5 views0 comments

Kommentare


bottom of page